# SDR SWAA2021101320675

- Difficulty date: September 18, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 870 RBL 22, WL166.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED,  FABRICATED LOCATED, AND A DRILLED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0, AND DWG 146A7500.   INSTALLED THE NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0, DWG 146A7500.
